Open Access
September 2011 Moduli spaces of nonnegative sectional curvature and non-unique souls
Igor Belegradek, Slawomir Kwasik, Reinhard Schultz
J. Differential Geom. 89(1): 49-85 (September 2011). DOI: 10.4310/jdg/1324476751


We apply various topological methods to distinguish connected components of moduli spaces of complete Riemannian metrics of nonnegative sectional curvature on open manifolds. The new geometric ingredient is that souls of nearby nonnegatively curved metrics are ambiently isotopic.


Download Citation

Igor Belegradek. Slawomir Kwasik. Reinhard Schultz. "Moduli spaces of nonnegative sectional curvature and non-unique souls." J. Differential Geom. 89 (1) 49 - 85, September 2011.


Published: September 2011
First available in Project Euclid: 21 December 2011

zbMATH: 1242.53035
MathSciNet: MR2863912
Digital Object Identifier: 10.4310/jdg/1324476751

Rights: Copyright © 2011 Lehigh University

Vol.89 • No. 1 • September 2011
Back to Top